×

zbMATH — the first resource for mathematics

Haq, Sirajul

Compute Distance To:
Author ID: haq.sirajul Recent zbMATH articles by "Haq, Sirajul"
Published as: Haq, S.; Haq, Sirajul
Documents Indexed: 35 Publications since 2004

Publications by Year

Citations contained in zbMATH Open

30 Publications have been cited 293 times in 239 Documents Cited by Year
A meshfree method for the numerical solution of the RLW equation. Zbl 1156.65090
Siraj-Ul-Islam; Haq, Sirajul; Ali, Arshed
58
2009
RBFs approximation method for time fractional partial differential equations. Zbl 1220.65145
Uddin, Marjan; Haq, Sirajul
35
2011
A computational modeling of the behavior of the two-dimensional reaction-diffusion Brusselator system. Zbl 1201.65185
Siraj-Ul-Islam; Ali, Arshed; Haq, Sirajul
23
2010
A meshfree interpolation method for the numerical solution of the coupled nonlinear partial differential equations. Zbl 1244.65193
Siraj-ul-Islam; Haq, Sirajul; Uddin, Marjan
23
2009
A mesh-free numerical method for solution of the family of Kuramoto-Sivashinsky equations. Zbl 1166.65385
Uddin, Marjan; Haq, Sirajul; Siraj-ul-Islam
21
2009
On the numerical solution of nonlinear Burgers’-type equations using meshless method of lines. Zbl 1242.65189
Haq, Sirajul; Hussain, Arshad; Uddin, Marjan
14
2012
Application of the optimal homotopy asymptotic method to squeezing flow. Zbl 1198.76095
Idrees, M.; Islam, S.; Haq, Sirajul; Siraj-ul-Islam
14
2010
A mesh-free method for the numerical solution of the KdV-Burgers equation. Zbl 1205.65233
Haq, Sirajul; Siraj-Ul-Islam; Uddin, Marjan
14
2009
A computational meshfree technique for the numerical solution of the two-dimensional coupled Burgers’ equations. Zbl 1423.35303
Ali, Arshed; Siraj-Ul-Islam; Haq, Sirajul
14
2009
Meshless method of lines for the numerical solution of generalized Kuramoto-Sivashinsky equation. Zbl 1202.65118
Haq, Sirajul; Bibi, Nagina; Tirmizi, S. I. A.; Usman, M.
13
2010
Numerical solution of Klein-Gordon and sine-Gordon equations by meshless method of lines. Zbl 1287.65086
Hussain, Arshad; Haq, Sirajul; Uddin, Marjan
12
2013
Numerical solution of complex modified Korteweg-de Vries equation by mesh-free collocation method. Zbl 1189.65239
Uddin, Marjan; Haq, Sirajul; Siraj-Ul-Islam
10
2009
Corrigendum to “Application of the optimal homotopy asymptotic method to squeezing flow” [Comput. Math. Appl. 59 (2010) 3858-3866]. Zbl 1205.76189
Idrees, M.; Islam, S.; Haq, Sirajul; Siraj-ul-Islam
7
2010
A numerical meshfree technique for the solution of the MEW equation. Zbl 1357.65120
Haq, Sirajul; Siraj-ul-Islam; Ali, Arshed
5
2008
Meshless spectral method for solution of time-fractional coupled KdV equations. Zbl 1429.65242
Hussain, Manzoor; Haq, Sirajul; Ghafoor, Abdul
4
2019
Selection of shape parameter in radial basis functions for solution of time-fractional Black-Scholes models. Zbl 1427.35322
Haq, Sirajul; Hussain, Manzoor
3
2018
RBF-pseudospectral method for the numerical solution of good Boussinesq equation. Zbl 1264.65152
Uddin, Marjan; Haq, Sirajul; Ishaq, Muhammad
3
2012
Rbfs approximation method for Kawahara equation. Zbl 1259.76043
Haq, Sirajul; Uddin, Marjan
3
2011
Numerical solution of nonlinear Schrödinger equations by collocation method using radial basis functions. Zbl 1357.65190
Haq, Sirajul; Siraj-ul-Islam; Uddin, Marjan
3
2009
Numerical solutions of variable order time fractional \((1+1)\)- and \((1+2)\)-dimensional advection dispersion and diffusion models. Zbl 1429.65238
Haq, Sirajul; Ghafoor, Abdul; Hussain, Manzoor
2
2019
Application of a numerical method using radial basis functions to nonlinear partial differential equations. Zbl 1238.65089
Uddin, Marjan; Haq, Sirajul
2
2011
Analysis of lattices with nonlinear interphases. Zbl 1202.74015
Haq, S.; Movchan, A. B.; Rodin, G. J.
2
2006
Numerical solutions of two dimensional Sobolev and generalized Benjamin-Bona-Mahony-Burgers equations via Haar wavelets. Zbl 1442.65292
Haq, Sirajul; Ghafoor, Abdul; Hussain, Manzoor; Arifeen, Shamsul
1
2019
Some new results associated with the generalized Lommel-Wright function. Zbl 1438.33005
Haq, S.; Nisar, K. S.; Khan, A. H.
1
2019
Application of meshfree spectral method for the solution of multi-dimensional time-fractional Sobolev equations. Zbl 07110335
Haq, Sirajul; Hussain, Manzoor
1
2019
The meshless Kansa method for time-fractional higher order partial differential equations with constant and variable coefficients. Zbl 1422.65281
Haq, Sirajul; Hussain, Manzoor
1
2019
An efficient numerical algorithm for multi-dimensional time dependent partial differential equations. Zbl 1415.65234
Haq, Sirajul; Ghafoor, Abdul
1
2018
A meshfree approach for the numerical solution of nonlinear sine-Gordon equation. Zbl 1250.65129
Uddin, Marjan; Haq, Sirajul; Qasim, Ghulam
1
2012
Solutions of coupled Burger’s, fifth-order KdV and Kawahara equations using differential transform method with Padé approximant. Zbl 1207.35256
Haq, Sirajul; Hussain, Arshad; Siraj-ul-Islam
1
2010
Group properties and exact solutions for two-dimensional flow of a non-Newtonian fluid. Zbl 1052.22018
Fakhar, K.; Chen, Zu-Chi; Haq, S.
1
2004
Meshless spectral method for solution of time-fractional coupled KdV equations. Zbl 1429.65242
Hussain, Manzoor; Haq, Sirajul; Ghafoor, Abdul
4
2019
Numerical solutions of variable order time fractional \((1+1)\)- and \((1+2)\)-dimensional advection dispersion and diffusion models. Zbl 1429.65238
Haq, Sirajul; Ghafoor, Abdul; Hussain, Manzoor
2
2019
Numerical solutions of two dimensional Sobolev and generalized Benjamin-Bona-Mahony-Burgers equations via Haar wavelets. Zbl 1442.65292
Haq, Sirajul; Ghafoor, Abdul; Hussain, Manzoor; Arifeen, Shamsul
1
2019
Some new results associated with the generalized Lommel-Wright function. Zbl 1438.33005
Haq, S.; Nisar, K. S.; Khan, A. H.
1
2019
Application of meshfree spectral method for the solution of multi-dimensional time-fractional Sobolev equations. Zbl 07110335
Haq, Sirajul; Hussain, Manzoor
1
2019
The meshless Kansa method for time-fractional higher order partial differential equations with constant and variable coefficients. Zbl 1422.65281
Haq, Sirajul; Hussain, Manzoor
1
2019
Selection of shape parameter in radial basis functions for solution of time-fractional Black-Scholes models. Zbl 1427.35322
Haq, Sirajul; Hussain, Manzoor
3
2018
An efficient numerical algorithm for multi-dimensional time dependent partial differential equations. Zbl 1415.65234
Haq, Sirajul; Ghafoor, Abdul
1
2018
Numerical solution of Klein-Gordon and sine-Gordon equations by meshless method of lines. Zbl 1287.65086
Hussain, Arshad; Haq, Sirajul; Uddin, Marjan
12
2013
On the numerical solution of nonlinear Burgers’-type equations using meshless method of lines. Zbl 1242.65189
Haq, Sirajul; Hussain, Arshad; Uddin, Marjan
14
2012
RBF-pseudospectral method for the numerical solution of good Boussinesq equation. Zbl 1264.65152
Uddin, Marjan; Haq, Sirajul; Ishaq, Muhammad
3
2012
A meshfree approach for the numerical solution of nonlinear sine-Gordon equation. Zbl 1250.65129
Uddin, Marjan; Haq, Sirajul; Qasim, Ghulam
1
2012
RBFs approximation method for time fractional partial differential equations. Zbl 1220.65145
Uddin, Marjan; Haq, Sirajul
35
2011
Rbfs approximation method for Kawahara equation. Zbl 1259.76043
Haq, Sirajul; Uddin, Marjan
3
2011
Application of a numerical method using radial basis functions to nonlinear partial differential equations. Zbl 1238.65089
Uddin, Marjan; Haq, Sirajul
2
2011
A computational modeling of the behavior of the two-dimensional reaction-diffusion Brusselator system. Zbl 1201.65185
Siraj-Ul-Islam; Ali, Arshed; Haq, Sirajul
23
2010
Application of the optimal homotopy asymptotic method to squeezing flow. Zbl 1198.76095
Idrees, M.; Islam, S.; Haq, Sirajul; Siraj-ul-Islam
14
2010
Meshless method of lines for the numerical solution of generalized Kuramoto-Sivashinsky equation. Zbl 1202.65118
Haq, Sirajul; Bibi, Nagina; Tirmizi, S. I. A.; Usman, M.
13
2010
Corrigendum to “Application of the optimal homotopy asymptotic method to squeezing flow” [Comput. Math. Appl. 59 (2010) 3858-3866]. Zbl 1205.76189
Idrees, M.; Islam, S.; Haq, Sirajul; Siraj-ul-Islam
7
2010
Solutions of coupled Burger’s, fifth-order KdV and Kawahara equations using differential transform method with Padé approximant. Zbl 1207.35256
Haq, Sirajul; Hussain, Arshad; Siraj-ul-Islam
1
2010
A meshfree method for the numerical solution of the RLW equation. Zbl 1156.65090
Siraj-Ul-Islam; Haq, Sirajul; Ali, Arshed
58
2009
A meshfree interpolation method for the numerical solution of the coupled nonlinear partial differential equations. Zbl 1244.65193
Siraj-ul-Islam; Haq, Sirajul; Uddin, Marjan
23
2009
A mesh-free numerical method for solution of the family of Kuramoto-Sivashinsky equations. Zbl 1166.65385
Uddin, Marjan; Haq, Sirajul; Siraj-ul-Islam
21
2009
A mesh-free method for the numerical solution of the KdV-Burgers equation. Zbl 1205.65233
Haq, Sirajul; Siraj-Ul-Islam; Uddin, Marjan
14
2009
A computational meshfree technique for the numerical solution of the two-dimensional coupled Burgers’ equations. Zbl 1423.35303
Ali, Arshed; Siraj-Ul-Islam; Haq, Sirajul
14
2009
Numerical solution of complex modified Korteweg-de Vries equation by mesh-free collocation method. Zbl 1189.65239
Uddin, Marjan; Haq, Sirajul; Siraj-Ul-Islam
10
2009
Numerical solution of nonlinear Schrödinger equations by collocation method using radial basis functions. Zbl 1357.65190
Haq, Sirajul; Siraj-ul-Islam; Uddin, Marjan
3
2009
A numerical meshfree technique for the solution of the MEW equation. Zbl 1357.65120
Haq, Sirajul; Siraj-ul-Islam; Ali, Arshed
5
2008
Analysis of lattices with nonlinear interphases. Zbl 1202.74015
Haq, S.; Movchan, A. B.; Rodin, G. J.
2
2006
Group properties and exact solutions for two-dimensional flow of a non-Newtonian fluid. Zbl 1052.22018
Fakhar, K.; Chen, Zu-Chi; Haq, S.
1
2004
all top 5

Cited by 405 Authors

17 Haq, Sirajul
13 Siraj-ul-Islam
11 Dehghan Takht Fooladi, Mehdi
9 Islam, Saeed
8 Kazem, Saeed
8 Uddin, Marjan
7 Hussain, Manzoor
7 Rad, Jamal Amani
6 Abbasbandy, Saeid
6 Mittal, Ramesh Chand
6 Mohanty, Ranjan Kumar
6 Mokhtari, Reza
5 Abbaszadeh, Mostafa
5 Ghafoor, Abdul
5 Hashim, Ishak
5 Idrees, Muhammad
4 Ahmad, Imtiaz
4 Karakoç, Seydi Battal Gazi
4 Kaur, Deepti
4 Nawaz, Rashid
4 Parand, Kourosh
4 Shah, Inayat Ali
4 Ullah, Hakeem
4 Usman, Muhammad
3 Arora, Geeta
3 Gao, Yali
3 Heydari, Mohammad Hossien
3 Jiwari, Ram
3 Khaliq, Abdul Q. M.
3 Khan, Hamid
3 Lakestani, Mehrdad
3 Li, Xiaolin
3 Lin, Bin
3 Mei, Liquan
3 Mohammadi, Maryam Beyg
3 Parand, Koroush
3 Roohani Ghehsareh, H.
3 Saadatmandi, Abbas
3 Tirmizi, Syed Ikram Abbas
3 Ucar, Yusuf
2 Ak, Turgut
2 Ali, Arshed
2 Ali, Javed
2 Alkhalaf, Salem
2 Allahviranloo, Tofigh
2 Alomari, A. K.
2 Anakira, N. Ratib
2 Arif, Muhammad
2 Avazzadeh, Zakieh
2 Awasthi, Ashish
2 Aziz, Imran
2 Baccouch, Mahboub
2 Balyan, Lokendra K.
2 Bashan, Ali
2 Bhardwaj, Akanksha
2 Bhatt, Harish P.
2 Bhrawy, Ali Hassan
2 Biswas, Anjan
2 Bratsos, Athanassios G.
2 Bulut, Fatih
2 Cattani, Carlo
2 Chuathong, Nissaya
2 Dai, Weizhong
2 Doha, Eid H.
2 Esen, Alaattin
2 Huang, Dongmei
2 Hussain, Arshad
2 Ibrahim, Hassan
2 Kaennakham, Sayan
2 Kumam, Poom
2 Kumar, Alpesh
2 Maalek Ghaini, F. M.
2 Mohammadi, Vahid
2 Mohebbi, Akbar
2 Monneau, Régis
2 Mukundan, Vijitha
2 Nemati Saray, Behzad
2 Nikitenkova, S. P.
2 Omrani, Khaled
2 Oruç, Ömer
2 Raj, Nawin
2 Rouatbi, Asma
2 Šarler, Božidar
2 Shah, Kamal
2 Stepanyants, Yury A.
2 Wang, Yuanming
2 Yagmurlu, Nuri Murat
2 Yan, Guangwu
2 Zaman, Gul
2 Zhang, Luwen
1 Abd-Elhameed, Waleed Mohamed
1 Abdalla, Yahya T.
1 Abdelkawy, Mohamed A.
1 Abdi, Sarkout
1 Abdulwahhab, Muhammad Alim
1 Abrahamsen, Dylan
1 Abualnaja, Khadijah Mohammed
1 Achouri, Talha
1 Adeniyi, Raphael
1 Adibi, Hojatollah
...and 305 more Authors
all top 5

Cited in 72 Serials

25 Applied Mathematics and Computation
22 Engineering Analysis with Boundary Elements
16 Computers & Mathematics with Applications
15 Applied Mathematical Modelling
11 Mathematical Problems in Engineering
8 Journal of Computational and Applied Mathematics
8 Communications in Nonlinear Science and Numerical Simulation
7 Computational and Applied Mathematics
6 Journal of Computational Physics
6 International Journal of Computer Mathematics
6 Abstract and Applied Analysis
6 International Journal of Applied and Computational Mathematics
5 Mathematical Methods in the Applied Sciences
5 Numerical Algorithms
4 Applied Numerical Mathematics
4 Journal of Scientific Computing
4 Journal of Mathematical Chemistry
3 Computer Physics Communications
3 Nonlinear Dynamics
3 Journal of Applied Mathematics
3 Iranian Journal of Science and Technology. Transaction A: Science
3 Mediterranean Journal of Mathematics
3 Advances in Difference Equations
3 Boundary Value Problems
3 European Journal of Pure and Applied Mathematics
3 Advances in Mathematical Physics
2 Applicable Analysis
2 Chaos, Solitons and Fractals
2 Acta Mathematicae Applicatae Sinica. English Series
2 International Journal of Numerical Methods for Heat & Fluid Flow
2 International Journal of Nonlinear Sciences and Numerical Simulation
2 Applications and Applied Mathematics
2 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
2 Symmetry
1 Computer Methods in Applied Mechanics and Engineering
1 International Journal of Engineering Science
1 Journal of Mathematical Analysis and Applications
1 BIT
1 Journal of Differential Equations
1 Mathematics and Computers in Simulation
1 Numerical Functional Analysis and Optimization
1 Studies in Applied Mathematics
1 Circuits, Systems, and Signal Processing
1 Acta Applicandae Mathematicae
1 Mathematical and Computer Modelling
1 Computational Mathematics and Modeling
1 Continuum Mechanics and Thermodynamics
1 SIAM Journal on Scientific Computing
1 Complexity
1 Journal of Difference Equations and Applications
1 Journal of Vibration and Control
1 Differential Equations and Dynamical Systems
1 International Journal of Applied Mathematics and Computer Science
1 The ANZIAM Journal
1 Nonlinear Analysis. Modelling and Control
1 Boletim da Sociedade Paranaense de Matemática. Terceira Série
1 Acta Mechanica Sinica
1 International Journal for Computational Methods in Engineering Science and Mechanics
1 Communications in Theoretical Physics
1 Advances in Numerical Analysis
1 International Journal of Differential Equations
1 TWMS Journal of Pure and Applied Mathematics
1 Journal of Applied Analysis and Computation
1 Fractional Differential Calculus
1 Electronic Journal of Mathematical Analysis and Applications EJMAA
1 Mathematics
1 International Journal of Analysis and Applications
1 Journal of Function Spaces
1 International Journal of Partial Differential Equations
1 Computational Methods for Differential Equations
1 AMM. Applied Mathematics and Mechanics. (English Edition)
1 Cogent Mathematics

Citations by Year